Author Topic: Gabapentin (Neurontin) Withdrawl Support Group  (Read 166353 times)

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2750 on: August 28, 2021, 03:31:44 pm »
Thanks [...]. Very helpful indeed. I'[...] keep that in mind. How long were you on the gaba? I've been on it two years so far. By the time I finish the val taper it'[...] be four or five years because I want to be fully functional in [...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2751 on: August 28, 2021, 09:59:01 pm »
VNM, I agree with [...]. The gabapentin taper was not as bad as the benzo taper. It was similar symptoms but much, much milder. I decided to stop when I was at even capsules so I wouldn't have to dissolve for awhile. My daughter was getting married and I was getting ready to move (or so I thought) and I wanted to be at even capsules when those things happened. Then I decided getting lower on the Seroquel was more important to me than finishing the G taper, so I switched to tapering Q. It was more of a timing thing rather than G being so awful.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2752 on: August 29, 2021, 07:35:05 am »
VNM, I agree with [...]. The gabapentin taper was not as bad as the benzo taper. It was similar symptoms but much, much milder. I decided to stop when I was at even capsules so I wouldn't have to dissolve for awhile. My daughter was getting married and I was getting ready to move (or so I thought) and I wanted to be at even capsules when those things happened. Then I decided getting lower on the Seroquel was more important to me than finishing the G taper, so I switched to tapering Q. It was more of a timing thing rather than G being so awful.

Thanks [...]. I also think gabapentin might be helping me sleep at niight, which would be a reason not to rush the night dose taper for those of us with sleeping problems.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2753 on: August 31, 2021, 03:57:58 am »
Quick question, what's a good jump level for gab? Should I just tick down to zero or is like 25mg okay?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2754 on: August 31, 2021, 12:19:02 pm »
Quick question, what's a good jump level for gab? Should I just tick down to zero or is like 25mg okay?

Hopefully [...] will come and answer this. Or you could look back and see if she or anyone else on the thread who has jumped gave advice. Just as general advice, if a person made 25mg cuts without trouble, and especially below 100mg, I don't see why they couldn't jump from 25mg.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2755 on: September 02, 2021, 11:39:01 pm »
Quick question, what's a good jump level for gab? Should I just tick down to zero or is like 25mg okay?

Hopefully [...] will come and answer this. Or you could look back and see if she or anyone else on the thread who has jumped gave advice. Just as general advice, if a person made 25mg cuts without trouble, and especially below 100mg, I don't see why they couldn't jump from 25mg.

Alrighty thanks for the info. I'[...] go browse a bit.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2756 on: September 03, 2021, 04:42:03 pm »
Well, I jumped from an "eyeballed" dose of about 25 mgs. Not realizing I could have made a solution and tapered to zero, I jumped there. And really, I felt no ill effects the day (s) after I jumped. So to answer your question,  Knightly, 25mgs might well be okay. Especially if you are feeling all right. Being a weenie, if I had know about solutions, and had made one, I would have tapered to zero as I did with my benzo.

[...] this helps,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2757 on: September 17, 2021, 12:47:37 pm »
Awesome. Thanks.
As I get lower with the Gab I don't feel it as much but my sleep is worsening. Honestly not sure if I'm accidentally overcutting my xan (scale's weighing is kinda dubious) but I don't feel awful aside from no sleep and feeling hot in the evening since I take everything late at night.

Basically I might jump early since my sleep is trash anyway.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2758 on: September 17, 2021, 10:28:21 pm »
I haven't posted for a bit, but I'm definitely having to taper Gabapentin the same as Klonopin. I can feel withdrawals at 12.5mg cuts, so I've switched to microtapering.

Very similar withdrawals to K only more physical and more immediate feedback on a mistake. I'm down to 50mgs. Will micro down the rest at daily cuts for now. Probably can do 2mgs a day maybe 3mgs daily at most. I will definitely feel anything above that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gabapentin (Neurontin) Withdrawl Support Group
« Reply #2759 on: September 18, 2021, 12:04:36 am »
I haven't posted for a bit, but I'm definitely having to taper Gabapentin the same as Klonopin. I can feel withdrawals at 12.5mg cuts, so I've switched to microtapering.

Very similar withdrawals to K only more physical and more immediate feedback on a mistake. I'm down to 50mgs. Will micro down the rest at daily cuts for now. Probably can do 2mgs a day maybe 3mgs daily at most. I will definitely feel anything above that.

I'm sorry to hear that, but you are being wise to take it slowly. Gabapentin's shorter half [...] would account for feeling the withdrawals faster.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.